| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported that drills fractured during a procedure.The procedure was completed successfully with a different drill.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item#01-9181, lot# 319225, contra drill 1.5x15.5mm stp.Report source: foreign reporter: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00323.
Event or Problem Description
It was further reported that the fractured device was recovered from the patient and was not retained.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - drill.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.